# SDR IPXA2021100674664

- Difficulty date: September 18, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: ARB74054
- Condition: None
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING UPPER SURFACE SKIN HAS CORROSION BETWEEN STA XORS 853 AND XORS 856 AND AT STRINGER 7.REMOVED,REPAIRED CORRODED SKIN SURFACE IAW VT-SAA EA 011-5700-01-A9380 I/R AND UPS EO MD11-5730-81779-A. (MINOR)
